MAUDE Adverse Event Report: Stryker GmbH Hoffmann II Connecting Rod Micro D3 x 50mm; Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component

Stryker GmbH Hoffmann II Connecting Rod Micro D3 x 50mm; Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component
Catalog Number 50796050
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
Hoffmann II Connecting Rod Micro D3 x 50mm
Common Device Name
Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50418731
Report Number0008031020-2026-01305
Device Sequence Number16097847
Product Code KTT
UDI-Device Identifier04546540389916
UDI-Public04546540389916
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other,Notification
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50796050
Device Lot Numberunknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2827-2026
Patient Sequence Number1
Patient SexUnknown